# SDR VNAA2015010100002

- Difficulty date: December 30, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N209P
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 26,603 hours, 26,607 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT 14TH DUCT MESSAGE DURING CLIMB.   RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND BLEED AIR DUCT CLAMP LEAKING.  MAINTENANCE R & R CLAMP AS REQUIRED AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
